DSpace DSpace
 

DSpace at Khazar University >
Periodicals [903] >
Khazar Journal of Mathematics >
2006, Vol. 2, No 3, [7] >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/257

Title: Aproximate Solution of a Class of Nonlinear Singular Integral Equation
Authors: Abdullayev, Fuad
Issue Date: 2006
Publisher: Khazar University Press
Series/Report no.: Vol. 2;No 3
URI: http://hdl.handle.net/123456789/257
ISSN: 1028-7647
Appears in Collections:2006, Vol. 2, No 3, [7]

Files in This Item:

File Description SizeFormat
Fuad Abdullayev.doc19.5 kBMicrosoft WordView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback